MathSciNet Relay Station
MathSciNet bibliographic data
MR1964589 (2004b:60093) 60F15 (60F25)
Zessin, H. Specific index and curvature of random simplicial complexes. Izv. Nats. Akad. Nauk Armenii Mat. 37 (2002), no. 1, 70--88 (2003); translation in J. Contemp. Math. Anal. 37 (2002), no. 1, 64–81
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement